MathSciNet Relay Station
MathSciNet bibliographic data
MR2471774 (2009k:39033) 39B62 (26A51 26B25 26D15 39B82)
Házy, Attila; Páles, Zsolt On a certain stability of the Hermite-Hadamard inequality. Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 465 (2009), no. 2102, 571–583.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement